A 40-year-old member asked:
Disclaimer

Do over-the-counter sleep aids like unisom make lucid dreaming easier?

1 doctor answer
Dr. Carlo Hatem
24 years experience in Pulmonary Critical Care
Yes: If you they are disruptive or you experience other untowards side effects, stop the sleeping aid.
Answered on Jul 20, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Jeffrey Satinover
38 years experience in Psychiatry
He/she is right: Unfortunately, your experience is common and it would be dangerous to use sleeping medications. There are meditative exercises (plus rhythmic breathi ... Read More
2
2 thanks
A 49-year-old member asked:
Dr. Steven Reidbord
35 years experience in Psychiatry
REM is not "deep": Lucid dreaming is being conscious of dreaming during the dream itself. Some people experience this, many don't. Most memorable/vivid dreams occur du ... Read More
A 40-year-old member asked:
Dr. Olav Jaren
18 years experience in Neurology
Sleep paralysis: Normally a person cannot move much during REM sleep. Some people with narcolepsy spontaneously enter this state of paralysis while they are awake- th ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Arthur Ciaramicoli
44 years experience in Clinical Psychology
Insomnia: Consult with your doctor to rule out any medical issues. Also confide in those close to you to see if you can discover what is troubling you in your l ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month